MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2003

[Cardiotoxicity of amantadine in acute poisoning: a case report].

Szpak Dorota, Piotrowski Wiesław, Groszek Barbara

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report the case of an adolescent, 15-year-old woman, who ingested 4.0 g of amantadine in a suicide attempt 2 hours before admission. She developed central nervous system symptoms including confusion and psychomotor agitation. The main cardiovascular symptoms were due to disturbances in atrioventricular conduction and propagation of stimuli in sinus node. All cardiovascular symptoms disappearanced after 12 hours of admission, CNS symptoms were observed 48 hours. No other systems were involved. She was discharged in a good state on day 5th.

Для цитирования: Szpak Dorota, Piotrowski Wiesław, Groszek Barbara. [Cardiotoxicity of amantadine in acute poisoning: a case report].. Przeglad lekarski. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.